# SDR GLBA20111109J

- Difficulty date: November 8, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 32,456 hours, 39,475 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT UPON GEAR RETRACTION THE INTRANSIT LIGHT STAYED ILLUMINATED AND THE LANDING GEAR RELAY CIRCUIT BREAKER TRIPPED, MANUALLY EXTENDED GEAR WITH ALL NORMAL INDICATIONS.  MX REPAIRED A WIRE AT THE LANDING GEAR SERVICE VALVE, OPS CHECKED GOOD.
